Ask an expert
Question

06 Apr 2006

Slender Wonder
Dear dr
Do you have a view on Slender Wonder as a product/programme?

I have been gaining weight since I started on hormone replacement threrapy - according to my GP hrt has no effect.

I am desperately searching for a solution - don't actually want to take tablets and realisze that it would take time, effort dedication to lose the weight but feel diheartened because nothing seem to help.
Answer 345 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Desperate
Some women do gain weight when they use hormones (HRT or the pill), while others don't. I am personally not in favour of complicated programmes that cost a lot of money and involve taking tablets or eating unbalanced diets. To lose weight you need to basically change your lifestyle. Reduce your energy intake by eating an energy-reduced, low-fat, high-fibre diet (click on 'Diet' at the top of this page, 'Weight loss' , ‘The right approach' and then on 'Slimming Diet' for a copy of such a diet), and increasing your energy output by doing regular exercise (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life).
Good luck
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9380 votes
No
67% - 19432 votes
Vote